Volume 23, Number 1, February 2009


E. I. Milovanovic, M. P. Bekakos, I. Z. Milovanovic and B. M. Randjelovic: Finding miminum cost spanning tree on bidirectional linear systolic array, 1-12

Mohsen Alimohammady and Mehdi Roohi: A system of generalized variational inclusion problems involving $(a,\eta)$-monotone mappings, 13-20

 A. Bachir and A. Segres: Numerical range and orthogonality in normed spaces, 21-41

Zhao Li and Jie Sun: Mixed and componentwise condition numbers for weighted moore-penrose inverse and weighted least squares problems, 43-59

Bujar Xh. Fejzullahu: On convergence and divergence of Fourier expansions associated to Jacobi measure with mass points, 61-68

S. S. Dragomir: Vector inequalities for powers of some operators in Hilbert spaces, 69-83

Vesna Manojlovic: Bi-Lipschicity of quasiconformal harmonic mappings in the plane, 85-89

A. Ebadian and A. Tehranchi: Functions by applying the Ruscheweyh derivatives, 91-101